Shalom Eliahou
Shalom Eliahou
Verified email at lmpa.univ-littoral.fr
Title
Cited by
Cited by
Year
Minimal resolutions of some monomial ideals
S Eliahou, M Kervaire
Journal of Algebra 129 (1), 1-25, 1990
4611990
A new restriction on the lengths of Golay complementary sequences
S Eliahou, M Kervaire, B Saffari
Journal of Combinatorial Theory, Series A 55 (1), 49-59, 1990
1331990
Infinite families of links with trivial Jones polynomial
S Eliahou, LH Kauffman, MB Thistlethwaite
Topology 42 (1), 155-169, 2003
952003
Sumsets in vector spaces over finite fields
S Eliahou, M Kervaire
Journal of Number Theory 71 (1), 12-39, 1998
591998
Barker sequences and difference sets
S Eliahou, M Kervaire
Enseignement mathématique 38 (2), 345-382, 1992
511992
Courbes monomiales et algebre de Rees symbolique
S Eliahou
éditeur non identifié, 1983
411983
The 3x+ 1 problem: new lower bounds on nontrivial cycle lengths
S Eliahou
Discrete mathematics 118 (1-3), 45-56, 1993
361993
Optimally small sumsets in finite abelian groups
S Eliahou, M Kervaire, A Plagne
Journal of Number Theory 101 (2), 338-348, 2003
352003
On Golay polynomial pairs
S Eliahou, M Kervaire, B Saffari
Advances in applied mathematics 12 (3), 235-292, 1991
351991
Wilf's conjecture and Macaulay's theorem
S Eliahou
arXiv preprint arXiv:1703.01761, 2017
312017
On systems of binomials in the ideal of a toric variety
S Eliahou, R Villarreal
Proceedings of the American Mathematical Society 130 (2), 345-351, 2002
252002
On a problem of Steinhaus concerning binary sequences
S Eliahou, D Hachez
Experimental Mathematics 13 (2), 215-229, 2004
232004
Minimal sumsets in infinite abelian groups
S Eliahou, M Kervaire
Journal of Algebra 287 (2), 449-457, 2005
222005
Signed diagonal flips and the four color theorem
S Eliahou
European Journal of Combinatorics 20 (7), 641-647, 1999
221999
The second Betti number of an edge ideal
S Eliahou, RH Villarreal
XXXI National Congress of the Mexican Mathematical Society (Hermosillo, 1998 …, 1999
201999
Weak Schur numbers and the search for GW Walker’s lost partitions
S Eliahou, JM Marín, MP Revuelta, MI Sanz
Computers & Mathematics with Applications 63 (1), 175-182, 2012
192012
Lune-free knot graphs
S Eliahou, F Harary, LH Kauffman
Journal of Knot Theory and Its Ramifications 17 (01), 55-74, 2008
182008
Symbolic powers of monomial curves
S Eliahou
Journal of Algebra 117 (2), 437-456, 1988
181988
On symmetric and antisymmetric balanced binary sequences
S Eliahou, D Hachez
INTEGERS: Electronic Journal of Combinatorial Number Theory 5, A06, 2005
172005
Zero-sum balanced binary sequences
S Eliahou, JM Marin, MP Revuelta
Combinatorial Number Theory: Proceedings of the'Integers Conference 2005'in …, 2007
162007
The system can't perform the operation now. Try again later.
Articles 1–20